# SDR AALA201512079002

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 51,067 hours, 18,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT LIGHT DOOR 2R LENS COVER MISSING.  REPLACED LENS COVER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-710-007-A.
